MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0109
Medical Device Problem Codes Positioning Failure (1158); Difficult to Advance (2920)
Health Effect - Clinical Codes Hemoptysis (1887); Pain (1994)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported the patient experienced pain.During an left atrial appendage occlusion (laao) procedure, a versacross connect laac was selected for use.The physician went up with intracardiac echocardiography (ice) catheter and versacross connect.The patient's heart was very rotated and patient was yelling out in pain the whole time with every manipulation of the catheter.The first attempt for transseptal was attempted but was unsuccessful.It was then attempted to reposition and did a successful transseptal.After the second transseptal and crossing with sheath and ice, the patient began to cough up blood.The physician paused the procedure.Suction to get blood was performed and a wedge under the patient was placed.After a few minutes the patient seem to stabilize and the physician decided to proceed and complete procedure.The patient is expected to recover fully.The device is not expected to be returned for analysis (disposed).
 
Event or Problem Description
It was reported the patient experienced pain.During an left atrial appendage occlusion (laao) procedure, a versacross connect laac was selected for use.The physician went up with intracardiac echocardiography (ice) catheter and versacross connect.The patient's heart was very rotated and patient was yelling out in pain the whole time with every manipulation of the catheter.The first attempt for transseptal was attempted but was unsuccessful.It was then attempted to reposition and did a successful transseptal.After the second transseptal and crossing with sheath and ice, the patient began to cough up blood.The physician paused the procedure.Suction to get blood was performed and a wedge under the patient was placed.After a few minutes the patient seem to stabilize and the physician decided to proceed and complete procedure.The patient is expected to recover fully.The device is not expected to be returned for analysis (disposed).It was further reported that the patient was on non-ga.Transseptal workflow was difficult due to position of septum, being able to tent, had to go up multiple times and attempt to place curve on dilator/sheath multiple times.Patient was hemodynamically stable otherwise.Patient was discharged same day with no other issues, coughing up blood stopped prior to case ending and did not occur again.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated fields - describe event or problem (b5), in section b - adverse event or product problem, common device name (d2a), pro code (product code) (d2b), in section d - suspect medical device and device codes (f10 and h6), in sections f - for use by uf/importer and h - device manufacturers only.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23544913
Report Number2124215-2025-82632
Device Sequence Number21153148
Product Code DRE
UDI-Device Identifier00685447019503
UDI-Public(01)00685447019503
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0109
Device Catalogue NumberVXAK0109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown